# SDR DALA14014205803

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FRAME UPPER FUSELAGE CUT-OUT GOUGED.   BLENDED GOUGE ON R4 DOOR SEAL DEPRESSOR, FRAME UPPER FUSELAGE CUTOUT, REF DWG 146N6123.  FOUND TO BE OUT OF LIMIT IAW SRM.  R & R WITH NEW SEAL DEPRESSOR REF SRM 51-40-02.
